Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 331, NWS Norman, OK

May 20, 2013Logan County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 20, 2013, 5:16 PM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 5:16 PM CDT (22:16 UTC)
Expired
May 20, 2013, 6:00 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2620 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WUUS54 KOUN 202216
SVROUN
OKC083-103-119-202300-
/O.NEW.KOUN.SV.W.0331.130520T2216Z-130520T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM LOCATED 5 MILES EAST OF MULHALL...MOVING
  NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...MORRISON...GLENCOE...MULHALL...LAKE CARL BLACKWELL...
  LAKE MCMURTRY AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&

LAT...LON 3625 9692 3624 9682 3616 9682 3616 9681
      3605 9681 3594 9739 3610 9743 3633 9702
      3633 9695 3634 9693
TIME...MOT...LOC 2215Z 240DEG 39KT 3604 9730 

$$
30
2 follow-up statements
710 
WWUS54 KOUN 202227
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON MAY 20 2013

OKC083-202237-
/O.CAN.KOUN.SV.W.0331.000000T0000Z-130520T2300Z/
LOGAN OK-
527 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THIS AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3634 9693 3625 9692 3624 9682 3616 9682
      3616 9681 3605 9681 3603 9734 3614 9735
      3633 9702 3633 9695
TIME...MOT...LOC 2227Z 235DEG 36KT 3611 9721 

$$

OKC103-119-202300-
/O.CON.KOUN.SV.W.0331.000000T0000Z-130520T2300Z/
PAYNE OK-NOBLE OK-
527 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL PAYNE AND SOUTHEASTERN NOBLE COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM LOCATED NEAR LAKE CARL BLACKWELL...
MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...MORRISON...GLENCOE...LAKE CARL BLACKWELL...LAKE MCMURTRY
AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&

LAT...LON 3634 9693 3625 9692 3624 9682 3616 9682
      3616 9681 3605 9681 3603 9734 3614 9735
      3633 9702 3633 9695
TIME...MOT...LOC 2224Z 235DEG 36KT 3611 9721 

$$
30
835 
WWUS54 KOUN 202240
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT MON MAY 20 2013

OKC103-119-202249-
/O.CAN.KOUN.SV.W.0331.000000T0000Z-130520T2300Z/
PAYNE OK-NOBLE OK-
540 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PAYNE AND SOUTHEASTERN
NOBLE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM FROM THE NORTH 
SIDE OF STILLWATER TO LAKE MCMURTRY.
.

LAT...LON 3634 9693 3625 9692 3624 9682 3616 9682
      3616 9681 3605 9681 3603 9734 3614 9735
      3633 9702 3633 9695
TIME...MOT...LOC 2239Z 240DEG 39KT 3618 9707 

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:52 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 20, 1:52 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CDT MON MAY 20 2013

.DISCUSSION...

...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR
TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY
BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH
OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST
RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND
THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE
OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER
TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK
PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING
WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE
POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS
SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED
TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY
ACROSS SE OK.

A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL
RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING
THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT
ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  76  60  84 /  50  30  10  10
HOBART OK         61  82  58  88 /  20  20  10  10
WICHITA FALLS TX  68  82  62  89 /  30  20  10  10
GAGE OK           54  81  53  85 /  20  10   0  10
PONCA CITY OK     59  78  55  80 /  40  20  10  10
DURANT OK         70  78  65  85 /  60  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.

LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.

TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.

IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.

DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.

LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.

CMS/16

In the hours before

Local storm report, May 20, 4:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             WILL ROGERS AIRPORT     35.39N 97.60W
05/20/2013  M2.00 INCH       OKLAHOMA           OK   OFFICIAL NWS OBS

&&

JPIKE
Local storm report, May 20, 4:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          1 W MEEKER              35.50N 96.91W
05/20/2013                   LINCOLN            OK   BROADCAST MEDIA

            REPORTED BY KWTV

&&

KURTZ
Special weather statement, May 20, 4:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT MON MAY 20 2013

OKZ027>029-202215-
MCCLAIN OK-GRADY OK-CLEVELAND OK-
443 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...EAST
CENTRAL GRADY AND CENTRAL CLEVELAND COUNTIES UNTIL 515 PM CDT...

AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF BRADLEY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3499 9719 3486 9767 3496 9778 3522 9736
TIME...MOT...LOC 2141Z 238DEG 31KT 3493 9765
Local storm report, May 20, 4:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             WICHITA FALLS           33.91N 98.50W
05/20/2013  E1.75 INCH       WICHITA            TX   PUBLIC

&&

JPIKE
Local storm report, May 20, 4:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TORNADO          NEWCASTLE               35.25N 97.60W
05/20/2013                   MCCLAIN            OK   BROADCAST MEDIA

            LIFTED AROUND 336 PM. ESTIMATED PATH LENGTH OF 20 MILES
            THRU NEWCASTLE, MOORE, AND SOUTH OKC. PRELIMINARY DAMAGE
            RATING OF AT LEAST EF4.

&&

EM
Local storm report, May 20, 4:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             WICHITA FALLS           33.91N 98.50W
05/20/2013  E1.75 INCH       WICHITA            TX   PUBLIC

            5 MILES WEST OF FISHER RD

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:17 PM CDTSpecial Weather StatementOUNKay43 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningOUNLincoln34 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 19, 8:14 PM CDTSevere Thunderstorm WarningOUNKay16 min
May 19, 8:30 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:00 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:33 PM CDTSevere Thunderstorm WarningOUNNoble27 min
May 20, 1:34 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 1:49 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 2:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain60 min
May 20, 2:01 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens59 min
May 20, 2:12 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
May 20, 2:18 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
May 20, 2:20 PM CDTSpecial Weather StatementOUNCotton40 min
May 20, 2:22 PM CDTSevere Thunderstorm WarningOUNCotton53 min
May 20, 2:39 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens66 min
May 20, 2:40 PM CDTTornado WarningOUNCleveland, Grady, McClain, Oklahoma35 min
May 20, 2:42 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens33 min
May 20, 3:01 PM CDTTornado Warning EmergencyOUNCleveland, McClain, Oklahoma44 min
May 20, 3:07 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens53 min
May 20, 3:11 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens64 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne39 min
May 20, 3:26 PM CDTTornado WarningOUNCotton, Jefferson64 min
May 20, 3:40 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie35 min
May 20, 3:58 PM CDTTornado WarningOUNGarvin, Stephens62 min
May 20, 3:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma46 min
May 20, 4:10 PM CDTTornado WarningOUNLincoln35 min
May 20, 4:14 PM CDTTornado WarningOUNJefferson61 min
May 20, 4:36 PM CDTTornado WarningOUNGarvin, McClain, Pottawatomie39 min
May 20, 4:42 PM CDTTornado WarningOUNLincoln33 min
May 20, 4:43 PM CDTSpecial Weather StatementOUNMcClain32 min
May 20, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain56 min
May 20, 4:58 PM CDTTornado WarningOUNCarter, Jefferson, Love62 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningOUNHughes30 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole55 min
May 20, 5:06 PM CDTTornado WarningOUNJefferson39 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens46 min
May 20, 5:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray60 min
May 20, 5:39 PM CDTTornado WarningOUNJefferson36 min
May 20, 5:52 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love38 min
May 20, 5:57 PM CDTTornado WarningOUNCarter, Johnston, Marshall48 min
May 20, 6:08 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc67 min
May 20, 6:12 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr
May 20, 6:36 PM CDTSevere Thunderstorm WarningOUNJefferson, Love39 min
May 20, 6:37 PM CDTTornado WarningOUNAtoka, Coal, Johnston23 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston65 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall50 min
May 20, 6:44 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma43 min
May 20, 6:54 PM CDTTornado WarningOUNAtoka, Coal, Johnston36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.